# SDR CHQA200500194

- Difficulty date: November 13, 2005
- Submitted: November 16, 2005
- Operation: Air carrier
- Aircraft: N286SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145443
- Aircraft time: 11,941 hours, 9,624 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 8005701
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION WITH A POSITIVE RATE, MLG RAISED & A MASTER WARNING FOR MLG LEVER DISAGREE CAME ON ALONG WITH A MASTER CAUTION FOR INBOARD BRAKE INOP.  NOSE AND LT MLG INDS WHITE AND RT MLG IND RED.  ASKED FOR VECTORS TO MXE VOR & HOLDING IN ORDER TO ASSESS SITUATION & RUN APPROPRIATE CHECKLISTS.  FOLLOWING QRH FOR MLG LVR DISAGREE, CYCLED MLG HANDLE DOWN & ALL 3 GEAR IND WENT TO DOWN & GREEN.  CONSIDERING ALL FACTORS, DECIDED TO LEAVE MLG DOWN & RETURN TO PHL AFTER RUNNING ALL NECESSARY CHECK LISTS.  DECLARED AN EMERGENCY.  LANDED UNEVENTFULLY AND TAXIED BACK TO GATE.  MX FOUND 2 BAD PROX SENSORS ON NLG AND ON LT MLG UPLOCK BOX.  INSTALLED 2 SERVICEABLE SENSORS IAW EMB 145 MM 32-63-02 AND 32-61-01.
